# SDR P9KA2012F00065

- Difficulty date: March 14, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N60077
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1419
- Aircraft time: 23,454 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 3210 · Main Landing Gear
- Part: Control Quadrant
- Part number: C2UF1759A
- Condition: Cracked
- Location: Float
- Component: Float
- Component part number: C2UF1526B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDO AMPHIBIOUS 4580 FLOATS, FOUND NOSE GEAR CONTROL QUADRANT, LOWER END WHERE THE CABLE ROUTS AROUND THE QUADRANT A CRACK THAT FORMED AT THE CABLE END AND RAN THROUGH TO THE INSIDE OF THE LIGHTNING HOLE THEN IN THE DIRECTION OF CABLE RUN ABOUT 1" LONG THE CRACK WAS SEPARATING THE QUADRANT INTO HALF'S AND COMPLETE FAILURE OF THE PART WOULD HAVE HAPPENED SOON THERE AFTER.
